# SDR EE4Y2023121018948

- Difficulty date: December 10, 2023
- Submitted: December 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238NV
- Make and model: Airbus A320-214
- Aircraft serial: 2133
- Aircraft time: 65,122 hours, 25,253 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Door Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT ALLEGIANT TASK CARD 53-260-003 AND AD 2022-22-04, IT WAS FOUND ATFR68 LHS DOOR STOP FITTING # 6 FASTENER HOLES AREA WITH CRACK INDICATION. THE PERMANENT REPAIRWAS ACCOMPLISHED IAW A320 SRM 53-41-12-300-008 AND SRM 53-41-12-300-009.THE REPAIR ISCOVER UNDER COOPESA JOB A1N227 ITEM 2-14.
